# SDR DLL14001653

- Difficulty date: August 25, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- Aircraft time: 71,365 hours, 18,411 cycles
- Engine: Rroyce RB211524B4
- Engine time: 57,540 hours, 13,032 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Regulator
- Part number: FFR104MK1
- Condition: Failed
- Location: Nr 3 Engine
- Component: Fuel Pump, PAC102MK4
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FAILED FOR NO OBSERVABLE REASON NINETY MINUTES AFTER T/O.  SEE ATTACHED REPORT ENGINE FAILURE AND SHUTDOWN CHECKLISTS ACCOMPLISHED.  REPLACED FUEL FLOW REG (S/N B1671) ON AND FUEL PUMP (S/N B 1368) ON, LK CKS OK, RAN AND ADJUSTED PER PFHB.
